# SDR CA960415005

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23088002A
- Condition: Failed
- Location: #1 Start/Gen
- Part time: 11,135 hours
- Component: Lucas
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN)#1 DC GENERATOR OFF LINE. STARTER GENERATOR REPLACED.
